Title

Multiple Hopf Bifurcations of Symmetric BAM Neural Network Model with Delay

Department

Mathematics

Document Type

Article

Publication Date

4-2009

Abstract

A symmetric BAM neural network model with delay is considered. Some results of Hopf bifurcations occurring at the zero equilibrium as the delay increases are exhibited. The existence of multiple periodic solutions is established using a symmetric Hopf bifurcation result of Wu [J. Wu, Symmetric functional differential equations and neural networks with memory, Transactions of the American Mathematical Society 350 (12) (1998) 4799–4838].